# SDR SWIA200718889

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 15,592 hours, 13,872 cycles
- System (JASC): 3242 · Brake
- Part: Quick Disconnect
- Condition: Loose
- Location: Nr 1 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL, THE AIRPLANE SEEMED TO VEER TO THE RIGHT WHEN BRAKES WERE APPLIED, FLIGHT NR 6472.  FOUND NR 1 BRAKE QUICK DISCONNECT TO BE LOOSE.  SECURED THE QUICK DISCONNECT FITTING IAW CRJ 200 AMM 32-41-05.  OPS CHECK GOOD.
